Permutation Polynomials: A Matrix Analogue of Schur′s Conjecture and a Survey of Recent Results

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We consider a matrix analogue of Schur′s conjecture concerning permutation polynomials induced by polynomials with integral coefficients. For any fixed integer m ≥ 1 we consider polynomials with integral coefficients which induce permutations on the ring of all m × m matrices over the finite field Fp for infinitely many primes p. We also provide a survey of recent results concerning permutation polynomials over finite fields.

Original languageEnglish (US)
Pages (from-to)242-258
Number of pages17
JournalFinite Fields and their Applications
Volume1
Issue number2
DOIs
StatePublished - Jan 1 1995

Fingerprint

Permutation Polynomial
Galois field
Polynomials
Analogue
Polynomial
Coefficient
Permutation
Ring
Integer

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Engineering(all)
  • Applied Mathematics

Cite this

@article{4a2df541d7cc4862a7c9b95b09cbbfe5,
title = "Permutation Polynomials: A Matrix Analogue of Schur′s Conjecture and a Survey of Recent Results",
abstract = "We consider a matrix analogue of Schur′s conjecture concerning permutation polynomials induced by polynomials with integral coefficients. For any fixed integer m ≥ 1 we consider polynomials with integral coefficients which induce permutations on the ring of all m × m matrices over the finite field Fp for infinitely many primes p. We also provide a survey of recent results concerning permutation polynomials over finite fields.",
author = "Mullen, {Gary Lee}",
year = "1995",
month = "1",
day = "1",
doi = "10.1006/ffta.1995.1020",
language = "English (US)",
volume = "1",
pages = "242--258",
journal = "Finite Fields and Their Applications",
issn = "1071-5797",
publisher = "Academic Press Inc.",
number = "2",

}

Permutation Polynomials : A Matrix Analogue of Schur′s Conjecture and a Survey of Recent Results. / Mullen, Gary Lee.

In: Finite Fields and their Applications, Vol. 1, No. 2, 01.01.1995, p. 242-258.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Permutation Polynomials

T2 - A Matrix Analogue of Schur′s Conjecture and a Survey of Recent Results

AU - Mullen, Gary Lee

PY - 1995/1/1

Y1 - 1995/1/1

N2 - We consider a matrix analogue of Schur′s conjecture concerning permutation polynomials induced by polynomials with integral coefficients. For any fixed integer m ≥ 1 we consider polynomials with integral coefficients which induce permutations on the ring of all m × m matrices over the finite field Fp for infinitely many primes p. We also provide a survey of recent results concerning permutation polynomials over finite fields.

AB - We consider a matrix analogue of Schur′s conjecture concerning permutation polynomials induced by polynomials with integral coefficients. For any fixed integer m ≥ 1 we consider polynomials with integral coefficients which induce permutations on the ring of all m × m matrices over the finite field Fp for infinitely many primes p. We also provide a survey of recent results concerning permutation polynomials over finite fields.

UR - http://www.scopus.com/inward/record.url?scp=0000022082&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000022082&partnerID=8YFLogxK

U2 - 10.1006/ffta.1995.1020

DO - 10.1006/ffta.1995.1020

M3 - Article

AN - SCOPUS:0000022082

VL - 1

SP - 242

EP - 258

JO - Finite Fields and Their Applications

JF - Finite Fields and Their Applications

SN - 1071-5797

IS - 2

ER -